Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017, Article ID 8734235, 11 pages
https://doi.org/10.1155/2017/8734235
Research Article

Closed-Form Optimal Strategies of Continuous-Time Options with Stochastic Differential Equations

Research Institute of Petroleum Exploration and Development, PetroChina, Beijing 100083, China

Correspondence should be addressed to Wei Yan; nc.moc.anihcortep@654321iewnay

Received 18 October 2016; Revised 15 March 2017; Accepted 24 April 2017; Published 2 July 2017

Academic Editor: Pietro De Lellis

Copyright © 2017 Wei Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Black and M. Scholes, “The pricing of options corporate liabilities,” Journal of Political Economy, vol. 81, pp. 637–659, 1973. View at Publisher · View at Google Scholar
  2. R. C. Merton, “Option pricing when underlying stock returns are discontinuous,” Journal of Financial Economics, vol. 3, no. 1-2, pp. 125–144, 1976. View at Publisher · View at Google Scholar · View at Scopus
  3. M. Jeanblanc-Picque and M. Pontier, “Optimal portfolio for a small investor in a market model with discontinuous prices,” Applied Mathematics and Optimization, vol. 22, no. 3, pp. 287–310, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. Z. Lin and Z. X. Ye, “The valuation of European contingent claims of several stocks whose prices are governed by Brownian motions and Poisson processes,” Chinese Journal of Applied Probability, vol. 18, pp. 167–172, 2002. View at Google Scholar · View at MathSciNet
  5. E. N. Barron and R. Jensen, “A stochastic control approach to the pricing of options,” Mathematics of Operations Research, vol. 15, no. 1, pp. 49–79, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. C. Cox, S. A. Ross, and M. Rubinstein, “Option pricing: a simplified approach,” Journal of Financial Economics, vol. 7, no. 3, pp. 229–263, 1979. View at Publisher · View at Google Scholar · View at Scopus
  7. H. Markowitz, “Portfolio selection,” Journal of Finance, vol. 7, pp. 77–91, 1952. View at Google Scholar · View at MathSciNet
  8. R. C. Merton, “Lifetime portfolio selection under uncertainty: the continuous-time model,” The Review of Economics and Statistics, vol. 51, pp. 247–257, 1969. View at Publisher · View at Google Scholar
  9. R. C. Merton, “Optimum consumption and portfolio rules in a continuous-time model,” Journal of Economic Theory, vol. 3, no. 4, pp. 373–413, 1971. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. X. Li, X. Y. Zhou, and A. E. Lim, “Dynamic mean-variance portfolio selection with no-shorting constraints,” SIAM Journal on Control and Optimization, vol. 40, no. 5, pp. 1540–1555, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. Cadenillas, “Consumption-investment problems with transaction costs: survey and open problems,” Mathematical Methods of Operations Research, vol. 51, no. 1, pp. 43–68, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. X. Y. Zhou and D. Li, “Continuous-time mean-variance portfolio selection: a stochastic {LQ} framework,” Applied Mathematics and Optimization, vol. 42, no. 1, pp. 19–33, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. D. Cuoco and H. Liu, “A martingale characterization of consumption choices and hedging costs with margin requirements,” Mathematical Finance. An International Journal of Mathematics, Statistics and Financial Economics, vol. 10, no. 3, pp. 355–385, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. E. Lim and X. Y. Zhou, “Mean-variance portfolio selection with random parameters in a complete market,” Mathematics of Operations Research, vol. 27, no. 1, pp. 101–120, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. I. Karatzas, J. P. Lehoczky, S. E. Shreve, and G.-L. Xu, “Martingale and duality methods for utility maximization in an incomplete market,” SIAM Journal on Control and Optimization, vol. 29, no. 3, pp. 702–730, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. R. C. Merton, Continuous-Time Finance, Basil Blackwell, Cambridge, MA, USA, 1990.
  17. R. A. Jarrow and A. Rudd, Option Pricing, vol. 3, Homewood, 1983. View at Publisher · View at Google Scholar
  18. J. C. Cox and S. A. Ross, “The valuation of options for alternative stochastic processes,” Journal of Financial Economics, vol. 3, no. 1-2, pp. 145–166, 1985. View at Publisher · View at Google Scholar · View at Scopus
  19. W. Yan and Y. Chang, “Modelling on optimal portfolio with exchange rate based on discontinuous stochastic process,” International Journal of Control, vol. 89, no. 12, pp. 2543–2548, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. G. L. Gong, Introduction to Stochastic Differential Equations, Peking University Press, Peking, 1987.
  21. A. P. Sage and C. C. White, Optimum systems control, vol. 3, Prentice-Hall, Englewood Cliffs, N.J., USA, 1977. View at MathSciNet
  22. I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, Springer, New York, NY, USA, 2nd edition, 1988. View at Publisher · View at Google Scholar · View at MathSciNet